Turbulence effects in the high dimensionality limit
Harry L. Frisch and
Michael Schulz
Physica A: Statistical Mechanics and its Applications, 1994, vol. 211, issue 1, 37-42
Abstract:
We show that the incompressible fluid in the high dimension limit has a nonvanishing isotropic turbulence effect, which becomes effective for Reynold numbers of the order d.
Date: 1994
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437194900663
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:211:y:1994:i:1:p:37-42
DOI: 10.1016/0378-4371(94)90066-3
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().